# SDR SWAA990934

- Difficulty date: May 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N306SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22946
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546804
- Condition: Cracked
- Location: Bs 500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND FLOORBEAM CRACKED AT BS 500, RBL 14.  REPAIRED BEAM PER SRM.
